# SDR DL72E951122

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Stop Drilled
- Location: Vertical Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND VERTICAL STABILIZER EXTERIOR SKIN HAS A STOP DRILL ON RT SIDE 20 INCHES FWD OF REAR SPAR AT FUSELAGE, REPAIRED PER FABRICATING DOUBLER PER MM 55-30-0 PG 801 CRACK PREVIOUSLY STOP DRILLED, DYE CHECKED CRACK AND NO FURTHER DAMAGE.  INSTALLED DOUBLER PER MM 55-30-0 PG 801.
